# SDR SWIA200515548

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 1,683 hours, 1,075 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766361B
- Part serial: 0960
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES.  REPLACED LEFT NR 2 ACTUATOR PER CRJ MM 27-52-09.  OPERATIONAL CHECK GOOD.
